RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 1, Pages 99–115 (Mi fpm1208)  

This article is cited in 1 scientific paper (total in 1 paper)

Axiomatizability of free $S$-posets

M. A. Pervukhina, A. A. Stepanovab

a Vladivostok State University of Economics and Service
b Far Eastern National University

Abstract: In this work, we investigate the partially ordered monoids $S$ over which the class of free (over a poset) $S$-posets is axiomatizable. Similar questions for $S$-sets were considered in papers of V. Gould, S. Bulman-Fleming, and A. A. Stepanova.

Full text: PDF file (203 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 166:6, 756–766

Bibliographic databases:

UDC: 510.67+512.56

Citation: M. A. Pervukhin, A. A. Stepanova, “Axiomatizability of free $S$-posets”, Fundam. Prikl. Mat., 15:1 (2009), 99–115; J. Math. Sci., 166:6 (2010), 756–766

Citation in format AMSBIB
\Bibitem{PerSte09}
\by M.~A.~Pervukhin, A.~A.~Stepanova
\paper Axiomatizability of free $S$-posets
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 1
\pages 99--115
\mathnet{http://mi.mathnet.ru/fpm1208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2744949}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 166
\issue 6
\pages 756--766
\crossref{https://doi.org/10.1007/s10958-010-9891}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1208
  • http://mi.mathnet.ru/eng/fpm/v15/i1/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gould V., Shaheen L., “Axiomatisability problems for $S$-posets”, Semigroup Forum, 82:2 (2011), 199–228  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:201
    Full text:63
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020